# SDR TSAA9933225

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9221009
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED AFT SERVICE DOOR EMERGENCY EXIT IDENTIFIER LIGHT ASSY DUE TO BEING INOPERATIVE.  AIRCRAFT RETURNED TO SERVICE.  (M)
